数論幾何学セミナー (Arithmetic geometry study group seminar)
last updated: Dec. 26, 2011

on Thursday 13:00-15:00 @ 中セミナー室4 (Seminar Room #4)

Check also a conference list.

[2011 winter]
  • 10/6 (Thu) ---
  • 10/13 (Thu) --- (Okinawa)
  • 10/20 (Thu) ---
  • 10/27 (Thu) ---
  • 11/3 (Thu) --- holiday
  • 11/10 (Thu) --- (Nagoya)
  • 11/17 (Thu) ---
  • 11/24 (Thu) --- 吉田 (YOSHIDA)
    • J. E. Cremona and T. Thongjunthug, The complex AGM, periods of elliptic curves over C and complex elliptic logarithms. Available on Arxiv.
  • 12/1 (Thu) --- (Kyoto)
  • 12/8 (Thu) --- ヴァードル (VIRDOL)
    • W. Kuo and Y. R. Liu, Cyclicity of finite Drinfeld modules, J. London Math. Soc. (2) 80 (2009), 567--584.
  • 12/15 (Thu) --- 翁 (WENG) (Tokyo)
    • L. Fargues and J.-M. Fontaine, Courbes et fibrés vectoriels en théorie de Hodge p-adique. Available on Fargues' website.
  • 12/22 (Thu) --- 服部 (HATTORI)
    • P. Colmez, Représentations triangulines de dimension 2, Astérisque 319 (2008), 213--258.
  • 1/12 (Thu) --- 小関 (OZEKI) (POSTECH)
    • T. Liu, Lattices in filtered (φ, N)-modules, to appear in J. Inst. Math. Jussieu. Available on his website.
  • 1/19 (Thu) --- (Taipei)
  • 1/24 (Tue) --- 高倉 (TAKAKURA)
    • L. Salle, On maximal tamely ramified pro-2-extensions over the cyclotomic Z_2-extension of an imaginary quadratic field, Osaka J. Math. 47 (2010), 921--942.
  • 1/26 (Thu) --- 津嶋 (TSUSHIMA)
    • J. Weinstein, On the stable reduction of modular curves. Available on Arxiv.
  • 2/2 (Thu) --- 三柴 (MISHIBA)
    • M. Bornhofen and U. Hartl, Pure Anderson Motives and Abelian τ-Sheaves, Mathematische Zeitschrift 268 (2011), 67--100. Available also on Hartl's website.

[2011 summer]
  • 4/6 (Wed) --- (Kyoto)
  • 4/13 (Wed) --- (Kyoto)
  • 4/20 (Wed) --- 山下 剛さん@豊田中央研究所 (Go YAMASHITA from Toyota Central R&D Labs., Inc.)
    • Barnet-Lamb, Gee, Geraghty, Taylorによる局所大域整合性
  • 4/27 (Wed) --- 服部 (HATTORI)
    • K. S. Kedlaya, Swan conductors for p-adic differential modules I. A local construction, Algebra and Number Theory 1 (2007), no. 3, 269--300. Available also on his website.
  • 5/4 (Wed) --- holiday
  • 5/11 (Wed) --- 小関 (OZEKI)
    • X. Caruso, Representations galoisiennes p-adiques et (φ,τ)-modules, available on his website.
  • 5/18 (Wed) --- 三枝 (MIEDA)
    • On Gabber's biduality theorem, in O. Gabber, Finiteness theorems for etale cohomology of excellent schemes (note of Conference in honor of P. Deligne on the occasion of his 61st birthday, available here).
  • 5/25 (Wed) --- ヴァードル (VIRDOL)
    • Special values of L-functions of base change of Hilbert modular forms
      • Abstract: I will generalize some results, obtained by Shimura and Yoshida on the critical values of L-functions of l-adic representations attached to Hilbert modular forms, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms.
      • References:
        • C. Virdol, On the critical values of L-functions of base change for Hilbert modular forms, Amer. J. of Math. 132 (2010), no. 4, 1105--1111.
        • C. Virdol, On the critical values of L-functions of tensor product of base change for Hilbert modular forms, J. of Math. of Kyoto University 49 (2009), no. 2, 347--357.
        • H. Yoshida: On a conjecture of Shimura concerning periods of Hilbert modular forms, Amer. J. of Math. 117 (1995), no. 4, 1019--1038.
        • H. Yoshida, On the zeta functions of Shimura varieties and periods of Hilbert modular forms, Duke Math. J. 75 (1994), 121--191.
  • 6/1 (Wed) --- (Tambara)
  • 6/8 (Wed) --- (Lyon/Poznan)
  • 6/15 (Wed) --- (London)
  • 6/22 (Wed) --- 津嶋 (TSUSHIMA)
    • J. Weinstein, The local Jacquet-Langlands correspondence via Fourier analysis, Journal de Théorie des Nombres de Bordeaux 22 (2010), 483--512.
  • 6/29 (Wed) --- 吉田 (YOSHIDA) (Vilnius)
    • A. J. Scholl, Higher fields of norms and (φ,Γ)-modules, Doc. Math. (2006), Extra Vol., 685--709.
  • 7/6 (Wed) --- (Kyoto)
  • 7/13 (Wed) --- 高倉 (TAKAKURA)
    • R. T. Sharifi, Massey products and ideal class groups, J. Reine Angew. Math. 603 (2007), 1--33. Available also on his website.
  • 7/20 (Wed) --- (Hiroshima/Durham/POSTECH)
  • 7/27 (Wed) 11:00-13:00 --- 三柴 (MISHIBA)
    • R. Pink, Hodge Structures over Function Fields, preprint (1997), available on his website.
  • 8/2 (Tue) -- 8/4 (Thu) 13:30-14:30 --- アンブルッシュ・パルさん@Imperial College London (Ambrus PAL from Imperial College London)
    • Etale homotopy theory and rational points

[2010 winter]
  • 10/6 (Wed) --- (Miyama)
  • 10/13 (Wed) --- 服部 (HATTORI)
    • L. Fargues, La filtration canonique des points de torsion des groupes p-divisibles, available on his website.
  • 10/20 (Wed) --- 横山 (YOKOYAMA)
    • E. Bannai, K. Kojima and T. Miezaki, On the zeros of Hecke-type Faber polynomials, Kyushu J. Math. 62 (2008), no. 1, 15--61.
  • 10/27 (Wed) --- (Anabelian)
  • 11/3 (Wed) --- holiday
  • 11/10 (Wed) --- (INT3)
  • 11/17 (Wed) ---
  • 11/24 (Wed) --- (Nagoya/Beppu)
  • 12/1 (Wed) --- 高倉 (TAKAKURA)
    • M. Morishita and Y. Terashima, Geometry of polysymbols, Math. Res. Lett. 15 (2008), no. 1, 95--115.
  • 12/8 (Wed) --- (RIMS)
  • 12/15 (Wed) --- (Motives 6)
  • 12/22 (Wed) --- 小関 (OZEKI)
    • T. Liu, A note on lattices in semi-stable representations, Math. Ann. 346 (2010), no. 1, 117--138.
  • 1/12 (Wed) --- 吉田 (YOSHIDA)
    • P. Deligne, Les corps locaux de caractéristique p, limites de corps locaux de charactéristique 0, in Representations of reductive groups over a local field, 119--157, Travaux en Cours, Hermann, Paris, 1984.
  • 1/19 (Wed) --- 三枝 (MIEDA) (Tokyo/RIMS)
    • B. C. Ngô, Le lemme fondamental pour les algèbres de Lie (特に support theorem の部分), available on arXiv
  • 1/26 (Wed) ---

[2010 summer]
  • 4/21 (Wed) --- 服部 (HATTORI) @ 中セミナー室1 (Seminar Room #1)
    • L. Fargues: La filtration de Harder-Narasimhan des schemas en groupes finis et plats, to appear in Crelle, available on his website.
  • 4/28 (Wed) ---

  • 5/5 (Wed) --- holiday

  • 5/12 (Wed) ---

  • 5/19 (Wed) --- 吉田 (YOSHIDA)
    • K. S. Kedlaya: Mass formulas for local Galois representations, Int. Math. Res. Not. (2007), no. 17.
  • 5/26 (Wed) --- 小関 (OZEKI)
    • C. Khare: Compatible systems of mod $p$ Galois representations and Hecke characters, Math. Res. Lett. 10 (2003), no. 1, 71--83.

  • 6/2 (Wed) ---

  • 6/9 (Wed) --- 三枝 (MIEDA) 1
    • S. W. Shin: Counting points on Igusa varieties, Duke Math. J. 146 (2009), no. 3, 509--568.

  • 6/16 (Wed) --- 三枝 (MIEDA) 2
    • S. W. Shin: Counting points on Igusa varieties, Duke Math. J. 146 (2009), no. 3, 509--568.

  • 6/23 (Wed) --- (LOGCONF)

  • 6/30 (Wed) --- 横山 (YOKOYAMA)
    • M. R. Murty: Congruences between modular forms, in Analytic number theory (Kyoto 1996), London Math. Soc. Lecture Notes Ser. 247, Cambridge Univ. Press, Cambridge, 1997, 309--320.

  • 7/7 (Wed) --- (Iwasawa/Modular)

  • 7/14 (Wed) --- (Regulators/Taipei)

  • 7/21 (Wed) --- ランガー (LANGER)
    • Introduction to p-adic regulators and p-adic integration theory.
      • Abstract: In p-adic arithmetic geometry p-adic regulator maps are defined on the K-groups (or motivic cohomology) of a smooth proper variety over a global or local field and take values in some p-adic cohomology theory. They are very important in the study of algebraic cycles (Chow-groups) and are also used in connection with values of (p-adic) L-functions. For the K-theory of curves these p-adic regulators have been successfully studied by using p-adic integration theory. In my talk I will describe this connection which is based on previous works of A. Besser and R. Coleman. (see references below). Then I will present a more recent result by A.Besser who obtained a p-adic regulator formula for K_1 of surfaces using p-adic integration and apply this to the special case of a selfproduct of an elliptic curve. The goal is to construct new indecomposable elements in K_1 via this approach.
      • References:
        • A. Besser: Syntomic regulators and p-adic integration I ( rigid syntomic regulators) and II: K_2 of curves. Israel Journal of Math 120 (2000) 291-334 and 335-360.
        • A. Besser: On the syntomic regulator for K_1 of a surface, preprint 2010.
        • R. Coleman: Torsion points on curves and p-adic abelian integrals, Annals of Math 121 (1985) 111-168.
        • R. Coleman and E. de Shalit: p-adic regulators on curves and special values of p-adic L-functions, Inventiones Math. 93 (1988) 239-266.
        • S. Bloch and K. Kato: L-functions and Tamagawa numbers of motives, in Grothendieck-Festschrift I 1990.
        • W. Niziol: On the image of p-adic regulators. Inventiones Math. 127 (1997) 375-400.
        • S. Mildenhall: Cycles in a product of elliptic curves, and a group analogous to the class group. Duke Math. J. 67 (1992) 387-406.

    • Langerさんの講演後、前期の打ち上げを行います。参加を希望する方は7月16日 (金) 午後3時までに服部宛にご連絡ください。 We will have a well done party at a nearby pub after his talk. If you would like to come, please e-mail me (Hattori) by Jul. 16 pm 3:00.